×

zbMATH — the first resource for mathematics

Supercompact spaces. (English) Zbl 0502.54026

MSC:
54D30 Compactness
54G20 Counterexamples in general topology
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bell, M.G., Not all compact spaces are supercompact, General topology appl., 8, 151-155, (1978) · Zbl 0385.54016
[2] Bell, M.G., A cellular constraint in supercompact Hausdorff spaces, Canad. J. math., 30, 1144-1151, (1978) · Zbl 0367.54009
[3] M.G. Bell, A first countable supercompact Hausdorff space with a closed G_δ non-supercompact subspace, Coll. Math. (to appear). · Zbl 0474.54012
[4] Bell, M.G.; van Mill, J., The compactness number of a topological space, Fund. math., 106, 163-173, (1980) · Zbl 0362.54014
[5] Brouwer, A.E.; Schrijver, A., A characterization of supercompactness with an application to treelike spaces, Report mathematical centre ZW 34/74, (1974), Amsterdam · Zbl 0292.54020
[6] E.K. van Douwen, Special bases for compact metrizable spaces, Fund. Math. (to appear). · Zbl 0497.54031
[7] E.K. van Douwen, Transfer of information about β\(N\)−\(N\) via open remainder maps, Illinois J. Math. (to appear). · Zbl 0709.54020
[8] van Douwen, E.K., Nonsupercompactness and the reduced measure algebra, Comm. math. univ. car., 21, 507-512, (1980) · Zbl 0437.54014
[9] Efimov, B.; Engelking, R., Remarks on dyadic spaces, II, Coll. math., 13, 181-197, (1965) · Zbl 0137.16104
[10] Engelking, R., Cartesian products and dyadic spaces, Fund. math., 57, 287-304, (1965) · Zbl 0173.50603
[11] Engelking, R., On the double circumference of Alexandroff, Bull. acad. polon. sci. Sér. sci. math. astron. phys., 16, 629-634, (1968) · Zbl 0167.21001
[12] Engelking, R.; Pelczyński, A., Remarks on dyadic spaces, Coll. math., 11, 55-63, (1963) · Zbl 0123.15905
[13] Frolík, Z., Nonhomogeneity of βP−P, Comment. math. univ. car., 8, 705-709, (1967) · Zbl 0163.44601
[14] Gillman, L.; Jerison, M., Rings of continuous functions, (1960), Van Nostrand Princeton, NJ · Zbl 0093.30001
[15] de Groot, J., Supercompactness and superextensions, (), 89-90 · Zbl 0191.21202
[16] van Mill, J., A topological characterization of products of compact tree-like spaces, rapport 31, (1975), Wisk. Sem. Vrije Universiteit Amsterdam
[17] van Mill, J.; Mills, C.F., On the character of supercompact spaces, Top. proc., 3, 227-236, (1978) · Zbl 0413.54031
[18] van Mill, J.; Mills, C.F., Closed G_δ-subsets of supercompact Hausdorff spaces, Indag. math., 41, 155-162, (1979) · Zbl 0412.54025
[19] Mills, C.F., A simpler proof that compact metrizable spaces are supercompact, Proc. AMS, 73, 388-390, (1979) · Zbl 0401.54018
[20] C.F. Mills, Compact topological groups are supercompact, Fund. Math. (to appear).
[21] Mills, C.F.; van Mill, J., A nonsupercompact image of a supercompact space, Houston J. math., 5, 241-247, (1979) · Zbl 0423.54012
[22] Rudin, M.E., Souslin’s conjecture, Amer. math. monthly, 76, 1113-1119, (1969) · Zbl 0187.27302
[23] Rudin, M.E., Lectures on set theoretic topology, () · Zbl 0318.54001
[24] Strok, M.; Szymański, A., Compact metric spaces have binary bases, Fund. math., 89, 81-91, (1975) · Zbl 0316.54030
[25] Verbeek, A., Superextensions of topological spaces, () · Zbl 0256.54014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.